# SDR EIA2006012

- Difficulty date: January 26, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,198 hours, 35,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY CEILING LIGHT UPPER DECK INOP.  REMOVED AND REPLACED EMERGENCY CEILING LIGHT PER MM 33-51-07.  OPS CK GOOD.
